# SDR AALA20150308004

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 70,878 hours, 24,525 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 251N428122
- Condition: Worn
- Location: Te Flaps
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE & EICAS MESSAGE WHEN FLAPS ONE WAS SELECTED.  FLAPS MOVED TO 20 DEGREES USING ALTERNATE SYS.  EMERGENCY DECLARED, LANDING UNEVENTFUL.   FOUND NR 4 & 8 FLAP TRANSMISSIONS TRIPPED.  SERVICED NR 4 & 8 TRANSMISSIONS IAW AMM 12-13-06.  RESET NR 4 & 8 FLAP TRANSMISSION LIMIT INDICATORS IAW AMM 27-51-25.  R & R OTBD TORQUE TUBE AT NR 8 GEARBOX IAW AMM 27-51-25.  PERFORMED OPERATIONAL CHECKS.  SYS CHECKED NORMAL.
